# SDR AALA202311264685

- Difficulty date: November 23, 2023
- Submitted: November 26, 2023
- Operation: Air carrier
- Aircraft: N883BM
- Make and model: Boeing 787-8
- Aircraft serial: 66003
- Aircraft time: 2,113 hours, 286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT UNDER F/A SEAT AT 1L DOOR INOPERATIVE. MAINTENANCE REMOVED AND REPLACED FLASHLIGHT BATTERY IAW AMM 25-64-00.
